# SDR 9511176601

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601US
- Make and model: Boeing 747151
- Aircraft serial: 19778
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed-Out
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, THE NR 4 ENGINE FLAMED-OUT.  RELIGHT WAS OK AND THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL.  FUEL PRESSURE CHECKED OK AND THE FUEL FILTER WAS REPLACED.  GROUND RUNUP CONFIRMED PROPER ENGINE OPERATION.
